# SDR ASMF201311012

- Difficulty date: November 7, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 30,793 hours, 16,668 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 90 KNOTS DUE TO THE LT ENG REVERSE LIGHT TURNED ON.  PERFORMED A BITE TO EAU IAW MM 78-34-00, THE LT ENG REVERSE LIGHT TURNED OFF & NO FOUND FAILURE.  THE HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW MM 05-51-07, NO DAMAGES WERE FOUND.
